# SDR SWAA2023012687233

- Difficulty date: January 3, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 33,579 hours, 15,486 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE CRACKED ON PANEL 561CB<[01] REMOVED DAMAGE AND APPLIED REPAIR PER SRM 51-70-04-2R-9;[02] C/W INSPECTION.;[03] RESIN SWEEPED AND SANDED TO AERODYNAMIC SMOOTHNESS PER SRM 51-70-08;[04] C/W INSPECTION.;[05] PRIMED PER AMM 51-21-72 APPLIED TOPCOAT PER AMM 51-21-73;[06] C/W INSPECTION.
